# SDR DALA2022092606292

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767
- Aircraft serial: 29711
- Aircraft time: 86,828 hours, 15,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 DURING ACCOMPLISHMENT OF WC 5200-4473 FOUND R1 SLIDE GIRT BAR NOT IN CARRIER. CORRECTIVE ACTION: CORRECTED ON WORK CARD 5200-4473. (9076865)
